Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Cluster headaches, ears ringing, pain in thighs. Taking steroids to make markers normal. Symptoms persist

My wife is suffering from cluster headaches , ringing in the ears, pain in the back of her head (at the top of the spine ), and aching on the inside of her thighs. She has been to hospital where blood samples were taken and her markers were described as high, so the Doctor put her on steroids this has reduced the markers to normal but not cured her she is still experiencing the same symptoms
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
it might be allergic sinusitis as infection of sinuses lead to post nasal drip headaches gerd eading to pain in thigh steroids treat it but not cures
get xray pns waters view and get treated on allergy guidelines
till then use metronidazole 200 mg bd for 7 dya and sos
add antiallergic tab ebastine 10 mg bd for 3 wk
liquid antacid tds
tab flunarazine 5 mg night
continue 3 wk till diagnosis
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor